| Catalog Number |
72290123 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during an mpfl reconstruction, after deployment one (1) q-fix mini suture anchor was pulled out from the proximal end of the inserter in 2 halves, as though the radially expanded anchor had been amputated from the 2 suture tails.Another anchor was deployed in a different hole.It's unclear whether the anchor was still in the initial bone hole or not.The procedure was resumed, with a non-significant delay, using an equivalent s+n backup.No additional anesthesia was required.No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H2: additional information on a2, a3, b5, b7, d4 & h4.
Event or Problem Description
It was reported that, during an mpfl reconstruction, after deployment one (1) q-fix mini suture anchor was pulled out from the proximal end of the inserter in 2 halves, as though the radially expanded anchor had been amputated from the 2 suture tails.Another anchor was deployed in a different hole.It's unclear whether the anchor was still in the initial bone hole or not.Insertion site was prepared with q-fix mini disposable kit as per ifu.Insertion site was debris prior insertion.The procedure was resumed, with a non-significant delay, using an equivalent s+n backup.No additional anesthesia was required.No further complications were reported.
Additional Manufacturer Narrative
H11.H3, h6.Part of the reported device was received for evaluation.A visual inspection revealed the device was not returned in original packaging.The anchor and suture were not returned.The suture cleat has been detached from the insertion device.The insertion tube is bent at the proximal end next to the handle.Bio debris is present.A material assessment could not be performed due to the part not being returned for evaluation.The provided product identification information did not match any known release of this part and thus a manufacturing record review could not be conducted.Based on the information available, there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that that suture strength requirements are specified.A certificate of analysis is required with each shipment verifying suture diameter & knot pull suture strength.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Factors that can contribute to the reported event include an application of unintended inappropriate or excessive force to the device.Based on this investigation, the need for corrective action is not indicated.